# SDR N6WA20110846

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 7,589 hours, 5,117 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED WARNING ON CLIMBOUT.  TROUBLESHOT IAW AMM 45-45-00.  FOUND FAULT IN RT BLEED SYS AT MT145.  VERIFIED CONDITION AND SECURITY OF BLEED LOOPS IN RT BLEED SYS AND PERFORMED OPS CHECK IAW AMM 36-21-00 AND 36-21-03 AFTER TEST, DUCT MON FAULT MESSAGE REREAD, DEFFERED ON DMI 20506 IAW MEL 36-21-06A ALL OTHER INDICATIONS NORMAL.
